# SDR CALA2014052700664

- Difficulty date: May 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 47,430 hours, 17,643 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11207
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BS 480 FRAME AREA BETWEEN STRINGER 8 & STRINGER 9, 2 EA CRACKS FOUND AT INBD RIVET HOLE, HOLE RUNNING UPWARD APPROX 3/8 INCH & DOWNWARD 1/2 INCHES IN LENGTH.  RIGHT SIDE BS 480 FRAME AREA BETWEEN STRINGER 8R & STRINGER 9R CRACKED AREA.  CRACK LENGTH 0.5 INCHES.  REPAIRED IAW EA5310-04716 OP 2 REV G STEP FIG 3 & FORM 44.0008 ATTACHMENT ITEM 1-17 ACCOMPLISHED.
